Volgen
Mike Atkinson
Mike Atkinson
Emeritus Professor, Otago University
Geverifieerd e-mailadres voor cs.otago.ac.nz - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Min-max heaps and generalized priority queues
MD Atkinson, JR Sack, N Santoro, T Strothotte
Communications of the ACM 29 (10), 996-1000, 1986
2281986
Simple permutations and pattern restricted permutations
MH Albert, MD Atkinson
Discrete Mathematics 300 (1-3), 1-15, 2005
2002005
Restricted permutations
MD Atkinson
Discrete Mathematics 195 (1-3), 27-38, 1999
1311999
The enumeration of simple permutations
MH Albert, MD Atkinson, M Klazar
arXiv preprint math/0304213, 2003
992003
An optimal algorithm for geometrical congruence
MD Atkinson
Journal of Algorithms 8 (2), 159-172, 1987
981987
Integer sets with distinct sums and differences and carrier frequency assignments for nonlinear repeaters
M Atkinson, N Santoro, J Urrutia
IEEE Transactions on Communications 34 (6), 614-617, 1986
951986
Restricted permutations and the wreath product
MD Atkinson, T Stitt
Discrete Mathematics 259 (1-3), 19-36, 2002
872002
An algorithm for finding the blocks of a permutation group
MD Atkinson
Mathematics of computation 29 (131), 911-913, 1975
841975
The cyclic towers of Hanoi
MD Atkinson
Information Processing Letters 13 (3), 118-119, 1981
811981
Geometric grid classes of permutations
M Albert, M Atkinson, M Bouvel, N Ruškuc, V Vatter
Transactions of the American Mathematical Society 365 (11), 5859-5881, 2013
752013
Partially well-ordered closed sets of permutations
MD Atkinson, MM Murphy, N Ruškuc
Order 19, 101-113, 2002
732002
Safe communication for card players by combinatorial designs for two-step protocols
CCH MH Albert, REL Aldred, MD Atkinson, HPv Ditmarsch
Australasian Journal of Combinatorics 33, 33-46, 2005
61*2005
On packing densities of permutations
MH Albert, MD Atkinson, CC Handley, DA Holton, W Stromquist
the electronic journal of combinatorics 9 (1), R5, 2002
602002
Sorting with two ordered stacks in series
MD Atkinson, MM Murphy, N Ruškuc
Theoretical Computer Science 289 (1), 205-223, 2002
592002
Regular closed sets of permutations
MH Albert, MD Atkinson, N Ruškuc
Theoretical Computer Science 306 (1-3), 85-100, 2003
552003
Algorithms for pattern involvement in permutations
MH Albert, REL Aldred, MD Atkinson, DA Holton
Algorithms and Computation: 12th International Symposium, ISAAC 2001 …, 2001
552001
Primitive spaces of matrices of bounded rank. II
MD Atkinson
Journal of the Australian Mathematical Society 34 (3), 306-315, 1983
551983
Permutations which are the union of an increasing and a decreasing subsequence
MD Atkinson
Electronic Journal of Combinatorics 5, 87-100, 1998
531998
Generating binary trees at random
MD Atkinson, JR Sack
Information Processing Letters 41 (1), 21-23, 1992
521992
Large spaces of matrices of bounded rank
MD Atkinson, S Lloyd
The Quarterly Journal of Mathematics 31 (3), 253-262, 1980
521980
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20